# SDR FDKA200712415

- Difficulty date: December 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 15,101 hours, 14,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6119 MCO (0423 PHX LCL) - EMERGENCY LIGHT IS OUT AT ROW 12.  MX RECONNECTED CONNECTOR.  LIGHTS OPS GOOD.
